And the world goes round

But not always in a good way…

I have been in remission from Multiple Sclerosis for 6+ years.  My main issue with the MS was walking, and a lot of dizziness.

It has been nice to be free of it.

Then my psych put me on lithium.  One of the side effects is dizziness.  It was mild.  Worth living with.

The last two days have seen it explode.

Today it is almost constant and causing lots of visual disturbances.

And I’m scared.

You better believe I am hoping it is the lithium.  That is likely to be an easy fix.  I have a call into my psych in hopes we can easily adjust the medication.

Anything but the MS.  Anything.

Survive til you Thrive!

3 Responses to And the world goes round

  1. Are you having any other MS symptoms? Oh, Charity! I, too, am praying it is only the lithium. Praying…

  2. Keeping you in my thoughts and prayers, Charity.

Leave a Reply

Your email address will not be published. Required fields are marked *